MathSciNet Relay Station
MathSciNet bibliographic data
MR1459297 28A75
Pajot, Hervé Conditions quantitatives de rectifiabilité. (French) [Quantitative rectifiability conditions] Bull. Soc. Math. France 125 (1997), no. 1, 15–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement